# SDR 04076316

- Difficulty date: March 16, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- Aircraft time: 21,530 hours, 21,315 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 95031669
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING DESCENT OF FLIGHT 7794 CREW REPORTED CAPTAINS AHRU, VHF COMM, ADF, AND TRANSPONDER FAILURES.  FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  THE CLEARANCE DELIVERY UNIT, FCS SWITCHING RELAY, SYMBOL GENERATOR, AND NAV UNIT WERE REPLACED ON THE PILOTS SIDE.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
